# SDR FDEA200901280348

- Difficulty date: January 28, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 146N6100487
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR INNER SKIN IS CRACKED, JUST BELOW HANDLE PAN.  REPAIR ACCOMPLISHED IAW FEDEX EA F-5210-123960 AT L4 DOOR INNER SKIN.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
